# SDR SIMA201111101

- Difficulty date: April 17, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 23,777 hours, 21,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3025103
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4525 DURING PREFLIGHT INSPECTION FOUND THE LEFT OVERWING EMERGENCY LIGHT LENS MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT OVERWING EMERGENCY LIGHT ASSEMBLY IAW EMB-135 AMM 33-50-07.  THE AIRCRAFT WAS RETURNED TO SERVICE.
